Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Brown discharge, abdominal cramps, dizziness, lower back pain. Miscarriage?

Hello,
My name is Irene, I just had a baby boy July 11 2013,
I haven't stopped brown discharge ever since but about 4 days now I've been having bleeding, painful low abdominal cramps,I feel like I'm going to faint, i get dizzy , weak, and painful lower pack pain this is not normal for me
I am not breastfeeding either.
Please help I'm worried if might be a miscarriage !
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The brownish discharge following delivery usually doesn't extend beyond 3 weeks. You should have got yourself checked for that.

As you are not breastfeeding it is quite possible to restart your menstrual cycles earlier than other moms.

The bleeding you had would most probable be a menstrual bleeding.

I'd advise you get yourself examined if the bleeding or discharge persists.

It is prudent to use protection while having sex now to prevent early consumption after a delivery.
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor